Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On intervals containing an affinely equivalent set of $ n$ integers mod $ k$

Author: L. J. Mordell
Journal: Proc. Amer. Math. Soc. 5 (1954), 854-859
MSC: Primary 10.0X
MathSciNet review: 0064804
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Rédei, Über eine Verschärfung eines zahlentheoretischen Satzes von Thue, Acta Math. Acad. Sci. Hungar. 2 (1951), 75–82 (German, with Russian summary). MR 0045761
  • [2] A. Thue, Et par antydninger til en taltheoretisk methode, Christiania Videnskabs Selskabs Forh., 1902, no. 7.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X

Additional Information

Article copyright: © Copyright 1954 American Mathematical Society